# SDR TWRA97138

- Difficulty date: June 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N608FF
- Make and model: Boeing 747131
- Aircraft serial: 19672
- Engine: Pwa JT9D7A
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Prbc
- Part number: 38709
- Condition: Malfunction
- Location: Nr 3 Engine
- Stage of operation: DE
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

TOD NR 3 ENGINE STALLED EGT INCREASED, SECURED ENGINE.  A RESTART WAS ACCOMPLISHED IN A DESCENT.  ALL PARAMETERS NORMAL.  THE ENGINE RAN NORMALLY FOR THE REMAINDER OF THE FLIGHT.  PERFORMED PRESSURE CHECK OF PT2, FOUND NORMAL.  PERFORMED VISUAL INSPECTION OF INLET AND EXHAUST BLEEDS.  FOUND NORMAL.  REPLACED NR 3 ENGINE PRBC AND FUEL AIR CONVERTER PER MM 75-32-01 AND 75-32-02.  BOROSCOPED NR 3 ENGINE FOUND NORMAL.  A/C RETURN TO SERVICE.  (M)
